PRIMARY ANTIPHOSPHOLIPID ANTIBODY SYNDROME CAUSING ACUTE PRIMARY ADRENAL INSUFFICIENCY SECONDARY TO BILATERAL ADRENAL HEMORRHAGE: A CASE REPORT AND REVIEW OF LITERATURE
Dr. Samia A Bokhari*, Dr. Nada Nasser, Dr. Patan Murthuza Khan, Dr. Muneera Shareef, Dr. Lamees Ismaeel Felimban and Dr. Maram Mohammed Jehani
Adrenal hemorrhage (AH) is a rare cause of adrenal insufficiency (AI) and considered a fatal event with mortality rate reaching up to 15%. Adrenal hemorrhage can be unilateral or bilateral, and patients may present with mild vague abdominal pain and vomiting or may present with hemodynamically instability and cardiovascular collapse, due to adrenal crisis. Venous thrombosis and/or hemorrhage are leading cause of Primary antiphospholipid syndrome, causing bilateral adrenal hemorrhage is rare cause of acute adrenal insufficiency. We report a case with acute adrenal insufficiency secondary to bilateral adrenal hemorrhage due primary antiphospholipid antibody syndrome.
Keywords: Primary Antiphospholipid antibody syndrome; Adrenal hemorrhage; Primary Adrenal insufficiency.
[Full Text Article]